# SDR 96ZZZX4902

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93108
- Make and model: Boeing 747131
- Aircraft serial: 19674
- Engine: Pwa JT9D7A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 210715
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

JFK - FLT 843 - DURING CRUISE, NR 1 ENGINE, S/N 4124, FLAMED OUT.  IN-FLIGHT START WAS SUCCESSFUL.  FOUND WATER IN FUEL FILTER.  REPLACED FUEL FILTER, MFG P/N 210715, AND CHECKED FUEL TANKS FOR WATER.  ENGINE OPERATION AND LEAK CHECK NORMAL.  CHECK C-3 - 1-15-96 - MCI.
